# SDR SWAA2023120526691

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 68,281 hours, 40,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER IS MISSING LEFT SIDE ROW 20<[01] OK TO CONTINUE PER 33-15-02.  RESECURED LIGHT AND INSTALLED LENS PER AMM 33-51-03.
